# SDR SWIA200921400

- Difficulty date: February 18, 2009
- Submitted: April 17, 2009
- Operation: Air carrier
- Aircraft: N866AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7517
- Aircraft time: 20,201 hours, 16,166 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK, CRACKED BRACKET AT CARGO DOOR SUPPORT BEAM ON FS 621 BULKHEAD.  REPLACED PER SRM.
